# SDR MWEA00970

- Difficulty date: October 18, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5920338501
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 737 FRAME RIGHT HAND SIDE IN BETWEEN LONGERON 5 AND 6 HAS A DOUBLER DRILLED HI-LOK HOLE.  FABRICATED AND INSTALLED BUSHING REPAIR PER BOEING ENGINEERING TELEX.
